# SDR CA970421087

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6101A18
- Condition: Spray Cut
- Location: Leading Edge
- Part time: 1,205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR OVERHAUL. EXCESSIVE SPRAY CUT ON THE BLADES. THE LEADING EDGE WAS BLUNT.
